# SDR DL73E981510

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768237
- Condition: Damaged
- Location: Bs 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN C1 DOOR SURROUND, LOWER AFT CORNER.  REPAIR FOR SKIN GOUGE.  THE LOWER AFT CORNER OF THE C1 DOOR CUTOUT WAS DAMAGED BY   GROUND EQUIPMENT.  THE SKIN ASSY AND UNDERLYING BEAR STRAP WAS DENTED AND TORN.  THE DAMAGE WAS TRIMMED AWAY AND HFEC INSPECTED.  THE DAMAGE WAS EVALUATED AS ACCEPTABLE FOR TIME-LIMITED SERVICE PER ER/A 365274-14.
